# SDR AWXA200400478

- Difficulty date: May 5, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 69,577 hours, 27,154 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: M227591118
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING THRU-FLIGHT INSPECTION FOUND DAMAGED WIRE SPLICED INTO THREE OTHER WIRES THAT TERMINATE IN PINS 1, 7, AND 18 OF AFT GALLEY CENTER OVERHEAD EMERGENCY POWER SUPPLY. MAINTENANCE REPAIRED DAMAGED WIRE AT AFT GALLEY CENTER OVERHEAD EMERGENCY POWER SUPPLY BS 1678; OPERATIONAL CHECK WAS GOOD.
